# SDR UALA2012081004351

- Difficulty date: August 8, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 89,861 hours, 14,309 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Stuck
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT DEPARTURE, CAPTAIN UNABLE TO SECURE SLIDING COCKPIT WINDOW.  ADJUSTED NR 2 CAPTAIN WINDOW, CHECKED, NO LEAKS.
